# SDR ABXA9500473

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412221
- Condition: Damaged
- Location: Fs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND A FUSELAGE SKIN REPAIR AT FS 617 BETWEEN LONGERONS 28R AND 28L NOT IAW DC-9 SRM.  REPAIRED FUSELAGE SKIN IAW ABX REA D953-11104-MR.
